# SDR FDEA201103020821

- Difficulty date: March 2, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 480-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA. 480 - 740 RBL 45.  REMOVED SEAT TRACK SECTION, FABRICATED & INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, SRM 53-10-5 FIG 1, & SRM 51-10-2
